Alert archive / Kansas / Flash Flood Warnings in 2010

Flash Flood Warning 42, NWS Topeka, KS

September 15, 2010Osage County, Shawnee County, Wabaunsee County, Kansas

NWS Topeka, KS issued this flash flood warning at Sep 15, 2010, 5:34 PM CDT for Osage County, Shawnee County, Wabaunsee County, Kansas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 15, 2010, 5:34 PM CDT (22:34 UTC)
Expired
Sep 15, 2010, 8:30 PM CDT
In force
3 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

Counties Osage County, KS, Shawnee County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 20 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 15, 6:29 PM CDTHEAVY RAIN 23 Ssw Auburn, KS2IN RAINFALL SINCE 5PM CDT, WATER PONDING ON ROADWAYS AND STANDING WATER IN DRIVEWAY
Sep 15, 6:45 PM CDTHEAVY RAIN 3.1Alta Vista, KS3.10 INCHES OF RAIN IN 2 HOURS.
Sep 15, 7:49 PM CDTHEAVY RAIN 6Se Eskridge, KSSTORM TOTAL SINCE 7 AM
Sep 15, 7:57 PM CDTFLOOD5 Se Auburn, KSROAD CLOSED 5600 BLOCK ON 101ST STREET BETWEEN WANAMAKER AND BURLINGAME ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 10.6 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2010-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2010-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
634 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WGUS53 KTOP 152234
FFWTOP
KSC139-177-197-160130-
/O.NEW.KTOP.FF.W.0042.100915T2234Z-100916T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
534 PM CDT WED SEP 15 2010

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN OSAGE COUNTY IN EAST CENTRAL KANSAS...
  SOUTHERN SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
  SOUTHERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 830 PM CDT

* AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAINFALL RATES OF ONE TO TWO INCHES PER HOUR FROM A     
  LINE OF THUNDERSTORMS REPEATEDLY MOVING OVER THE WARNED AREA. THE  
  PUBLIC HAS ALSO REPORTED OF FLOODING IN THE ESKRIDGE AREA.

* LOCATIONS IMPACTED INCLUDE...
  EXTREME SOUTH CENTRAL TOPEKA...
  ALTA VISTA...
  AUBURN...
  BURLINGAME...
  CARBONDALE...
  DOVER...
  ESKRIDGE...
  HARVEYVILLE...
  OVERBROOK...
  RICHLAND...
  SCRANTON...
  VOLLAND...
  KEENE...
  PAULINE...
  BERRYTON...

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 154 AND 175.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

ADDITIONAL RAINFALL AMOUNTS OF UP TO TWO INCHES IS POSSIBLE IN THE 
WARNED AREA.

&&

LAT...LON 3873 9637 3882 9638 3882 9649 3894 9649
      3898 9592 3897 9550 3872 9550

$$
2 follow-up statements
107 
WGUS73 KTOP 152359
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
659 PM CDT WED SEP 15 2010

KSC139-177-197-160130-
/O.CON.KTOP.FF.W.0042.000000T0000Z-100916T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHAWNEE-WABAUNSEE-OSAGE-
659 PM CDT WED SEP 15 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHERN OSAGE...SOUTHERN WABAUNSEE AND SOUTHERN SHAWNEE COUNTIES...

AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE 
WARNED AREA. SPOTTERS HAVE REPORTED THAT TWO TO FOUR INCHES OF RAIN 
HAVE FALLEN WITHIN THE WARNED AREA...WHICH WILL CAUSE FLASH FLOODING 
TO OCCUR.

LOCATIONS IMPACTED INCLUDE...
EXTREME SOUTH CENTRAL TOPEKA...AUBURN...BURLINGAME...CARBONDALE...
ESKRIDGE...HARVEYVILLE...OVERBROOK...RICHLAND...SCRANTON AND
BERRYTON.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 154 AND 172.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.

&&

LAT...LON 3873 9594 3873 9595 3873 9637 3882 9638
      3882 9649 3894 9649 3894 9550 3872 9550

$$

BARJENBRUCH
629 
WGUS73 KTOP 160124
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
824 PM CDT WED SEP 15 2010

KSC139-177-197-160134-
/O.EXP.KTOP.FF.W.0042.000000T0000Z-100916T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHAWNEE-WABAUNSEE-OSAGE-
824 PM CDT WED SEP 15 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 PM CDT FOR NORTHERN
OSAGE...SOUTHERN WABAUNSEE AND SOUTHERN SHAWNEE COUNTIES...

AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
VERY HEAVY RAIN HAS ENDED...AND THE POSSIBILITY FOR FLASH FLOODING 
WILL CONTINUE TO DECREASE. THEREFORE THE FLASH FLOOD WARNING WILL 
EXPIRE AT 830 PM.

LAT...LON 3873 9594 3873 9595 3873 9637 3882 9638
      3882 9649 3894 9649 3894 9550 3872 9550

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 3:29 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Sep 15, 3:29 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
329 PM CDT WED SEP 15 2010

.DISCUSSION...

SHORT TERM (THROUGH THURSDAY MORNING)...

ELEVATED THUNDERSTORM COMPLEX CONTINUES FROM POTTAWATOMIE THROUGH
DOUGLAS COUNTY WITH VERY HEAVY RAINFALL RATES TRAINING OVER THE SAME
AREAS. THESE STORMS ARE IN RESPONSE TO UPSLOPE FLOW OVER A WARM
FRONT SITUATED FROM NORTH OF PRATT THROUGH EXTREME SOUTHEAST KANSAS.
THIS FRONT IS EXPECTED TO LIFT NORTH A BIT THIS EVENING AS SURFACE
LOW PRESSURE MOVES ALMOST DUE EAST AND INTENSIFIES ALONG THE KANSAS
OKLAHOMA BORDER. MEANWHILE...A COLD FRONT IS NOW INTO SOUTH CENTRAL
NEBRASKA AND WESTERN KANSAS...AND WILL ALSO MOVE ACROSS THE CWA THIS
EVENING. ADDITIONAL THUNDERSTORM DEVELOPMENT IS LIKELY ALONG AND
AHEAD OF BOTH OF THESE FRONTAL BOUNDARIES AS THE AFTERNOON
PROGRESSES. MUCAPE OF 2000 J/KG OR GREATER IS CURRENTLY IN PLACE
WITH EFFECTIVE SHEAR IN THE 50 KT RANGE. THE GOOD NEWS IS THAT WHILE
THE UPPER LEVELS ARE UNSTABLE...THE BOUNDARY LAYER IS PRETTY STABLE
ACROSS THE CWA AND IT WILL BE HARD TO BUILD ANY TRULY SURFACE BASED
STORMS PRIOR TO THE WARM FRONT LIFTING INTO THE SOUTHERN PORTION OF
THE CWA. THUS...HAIL AND DAMAGING WINDS APPEAR TO BE THE MAIN SEVERE
WEATHER THREAT OVER THE NEXT 12 HOURS WITH A LOW END TORNADO THREAT
PERSISTING SOUTH OF INTERSTATE 70...AND LARGELY DEPENDENT UPON THE
NORTHERN REACHES OF THE WARM FRONT.

VERY HEAVY RAINFALL WILL ALSO BE LIKELY AS SOME OF THE CONVECTION
WILL CONTINUE TO EXHIBIT AT LEAST SOME TRAINING DUE TO THE FRONTAL
ORIENTATION. PWAT VALUES ARE IN THE 2.00 RANGE AND RAINFALL RATES OF
1 TO 2.5 INCHES PER HOUR WILL BE POSSIBLE. GROUND CONDITIONS ARE
ALREADY SATURATED ACROSS A GOOD PORTION OF THE CWA AND WILL MAINTAIN
THE FLASH FLOOD WATCH AS IT IS CURRENTLY SITUATED.

THE COLD FRONT WILL EVENTUALLY PUSH ALL THE WAY THROUGH THE CWA AS
THE UPPER LEVEL SHORT WAVE ENERGY TRAVERSES EAST. PRECIP SHOULD BE
OVER BY SUNRISE.

BARJENBRUCH

THURSDAY THROUGH NEXT WEEK...

SURFACE COLD FRONT WILL MOVE THROUGH THE AREA AND WILL END PRECIP
CHANCES BY EARLY THURSDAY MORNING. DRY AIR AND SUBSIDENCE WORKS ITS
WAY INTO NORTHEAST KANSAS IN THE WAKE OF THE DEPARTING SHOWERS. ON
THURSDAY THE SURFACE RIDGE MOVES INTO THE AREA...WHICH WILL CAUSE
SKIES TO CLEAR OUT FOR THE DAY. COOLER AIR WILL PUSH INTO THE AREA
BEHIND THE SOUTHWARD MOVING FRONT. AS A RESULT COOLER TEMPERATURES
WILL REMAIN IN THE AREA FOR THE REST OF THE WEEK. SOUTHERLY FLOW
PICKS UP ON THE BACKSIDE OF THE DEPARTING RIDGE...AND WILL USHER
WARMER AIR INTO THE AREA. MODELS HINTING AT A SAGGING BOUNDARY WHICH
LOOKS TO SET UP ON AN EAST TO WEST ORIENTATION ACROSS NORTHEAST
KANSAS. THERE IS SOME MODEL DISAGREEMENT REGARDING THE EXACT
PLACEMENT OF THE BOUNDARY. CURRENT FORECAST REFLECTS A CHANCE OF
RAIN ACROSS THE NORTHERN COUNTIES STARTING SATURDAY MORNING AND
LASTING THROUGH THE DAY. AREAS NORTH OF THE SAGGING BOUNDARY WILL
SEE COOLER TEMPERATURES...WITH HIGHS ONLY REACHING THE UPPER 70S
TO LOWER 80S. BY THE BACK HALF OF THE WEEKEND THE BOUNDARY WILL BE
SHUNTED BACK TO THE NORTH AND SOUTHERLY FLOW WILL LET WARM AIR
BACK INTO NORTHEAST KANSAS. CURRENTLY EXPECTING TEMPERATURES TO
RECOVER BACK INTO THE UPPER 80S TO LOWER 90S FOR THE BEGINNING OF
NEXT WEEK. ANOTHER POTENT COLD FRONT THEN BECOMES POISED TO PUSH
THROUGH NORTHEAST KANSAS ON TUESDAY NIGHT OR WEDNESDAY MORNING.
ALONG WITH THE FRONT COMES ANOTHER CHANCE FOR THUNDERSTORMS...WITH
THE BEST CHANCE BEING LATE TUESDAY OR EARLY WEDNESDAY.

JL

&&

.AVIATION...

COMPLICATED TAF WITH NUMEROUS CONVECTIVE INFLUENCES IN THE NEXT 12
HOURS. TS WILL LIKELY AFFECT TOP AND FOE THROUGH 20Z WHILE
REMAINING JUST NORTH OF MHK. WOULD NOT BE SURPRISED TO SEE A STRAY
TS DEVELOP OVER ANY OF THESE SITES AT ANY TIME HOWEVER. COLD FRONT
WILL MOVE THROUGH ALL TAF SITES BY LATE EVENING WITH TS POSSIBLE
ONCE AGAIN ALONG THE FRONT AND WINDS SWITCHING TO NW IN ITS WAKE.
EXPECT WINDS TO REMAIN IN THE 5 TO 10 KT RANGE OVERNIGHT...BUT IF
WINDS BECOME CALM...WOULD EXPECT FOG NEAR SUNRISE. HAVE GREATER
CONFIDENCE AT THIS TIME IN WINDS REMAINING HIGH ENOUGH TO MITIGATE
FOG POTENTIAL.

BARJENBRUCH

&&

.TOP WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH UNTIL
MIDNIGHT THURSDAY FOR KSZ026-KSZ038-KSZ039-KSZ040-KSZ054-
KSZ055-KSZ056-KSZ058-KSZ059.

&&
Hazardous weather outlook, Sep 15, 3:41 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
341 PM CDT WED SEP 15 2010

KSZ008>012-020>024-026-034>040-054>056-058-059-162045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
341 PM CDT WED SEP 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
KANSAS...NORTH CENTRAL KANSAS AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORM WILL INCREASE IN COVERAGE AND INTENSITY ALONG AND
AHEAD OF A COLD FRONT THROUGH THE EVENING HOURS. THESE STORMS
WILL BE CAPABLE OF PRODUCING HAIL UP TO GOLFBALL SIZE...DAMAGING
WINDS UP TO 60 MPH...AND WILL POSE A LOW END THREAT FOR ISOLATED
TORNADOES. THE GREATEST THREAT OF SEVERE WEATHER WILL BE ALONG
AND SOUTH OF INTERSTATE 70...WHILE THE TORNADO THREAT WILL BE
LIMITED TO AREAS SOUTH OF A COUNCIL GROVE TO OTTAWA LINE.

HEAVY RAINFALL OF ONE TO TWO INCHES PER HOUR AND FLASH FLOODING
WILL ALSO BE POSSIBLE...ESPECIALLY OVER PARTS OF EAST CENTRAL
AND NORTHEAST KANSAS THAT HAVE RECEIVED HEAVY RAINFALL ALREADY
TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS NORTHERN
KANSAS FRIDAY NIGHT THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN TUESDAY NIGHT AND
WEDNESDAY OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.

In the hours before

Local storm report, Sep 15, 3:22 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
322 PM CDT WED SEP 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     FLASH FLOOD      1 N HARRIS              38.33N 95.44W
09/15/2010                   ANDERSON           KS   LAW ENFORCEMENT

            HWY 31 NEAR HARRIS WAS FLOODED. WATER WAS 8 INCHES DEEP
            ON ROAD.

&&

JB
Local storm report, Sep 15, 4:09 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
409 PM CDT WED SEP 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HEAVY RAIN       RICHMOND                38.40N 95.25W
09/15/2010  M4.50 INCH       FRANKLIN           KS   TRAINED SPOTTER

&&

BLAIR
Local storm report, Sep 15, 4:19 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
419 PM CDT WED SEP 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HEAVY RAIN       10 WNW OSAGE CITY       38.70N 95.98W
09/15/2010  M2.70 INCH       LYON               KS   TRAINED SPOTTER

            STORM TOTAL SINCE 7 AM

&&

JL
Local storm report, Sep 15, 4:59 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
459 PM CDT WED SEP 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     FLOOD            3 S RICHMOND            38.36N 95.25W
09/15/2010                   ANDERSON           KS   LAW ENFORCEMENT

            MULTIPLE ROADS REMAIN CLOSED DUE TO FLOODING ACROSS
            ANDERSON COUNTY.

&&

BARJENBRUCH
Local storm report, Sep 15, 5:29 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
529 PM CDT WED SEP 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FLASH FLOOD      7 E ALTA VISTA          38.86N 96.36W
09/15/2010                   WABAUNSEE          KS   PUBLIC

            ESTIMATED 1 TO 2 INCH PER HOUR RAINFALL RATES. CREEKS
            WERE TO THE TOP OF THEIR BANKS. HWY 4 AND HWY 99
            INTERSECTION HAD 2-3 INCHES OF WATER CROSSING THE ROAD.

&&

JB
Special weather statement, Sep 15, 5:31 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
531 PM CDT WED SEP 15 2010

KSZ038-039-152300-
SHAWNEE-WABAUNSEE-
531 PM CDT WED SEP 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SHAWNEE AND
SOUTHERN WABAUNSEE COUNTIES...

THROUGH 600 PM CDT...TWO STRONG THUNDERSTORMS WILL MOVE EAST AT 40
MPH ACROSS PORTIONS OF SOUTH CENTRAL SHAWNEE AND SOUTHERN WABAUNSEE
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE
STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL. SOME LOCATIONS THAT
COULD BE AFFECTED INCLUDE ESKRIDGE AND AUBURN.

&&

LAT...LON 3886 9594 3883 9595 3881 9629 3893 9630
      3896 9579 3886 9574
TIME...MOT...LOC 2230Z 269DEG 33KT 3886 9599

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 3:39 AM CDTSpecial Weather StatementTOPCloud, Ottawa51 min
Sep 15, 4:29 AM CDTSpecial Weather StatementTOPDickinson, Ottawa46 min
Sep 15, 5:06 AM CDTFlash Flood WarningTOPCloud, Ottawa6 hr
Sep 15, 5:19 AM CDTSpecial Weather StatementTOPDickinson, Morris41 min
Sep 15, 10:30 AM CDTSpecial Weather StatementTOPMorris30 min
Sep 15, 10:58 AM CDTAreal Flood WarningTOPCloud, Ottawa4 hr
Sep 15, 11:05 AM CDTSpecial Weather StatementTOPMorris, Osage25 min
Sep 15, 11:32 AM CDTSpecial Weather StatementTOPLyon28 min
Sep 15, 12:01 PM CDTFlash Flood WatchTOPAnderson, Coffey, Douglas, Franklin, Jefferson, Lyon and 3 more9 hr
Sep 15, 12:25 PM CDTSpecial Weather StatementTOPPottawatomie35 min
Sep 15, 12:31 PM CDTSevere Thunderstorm WarningTOPPottawatomie29 min
Sep 15, 12:55 PM CDTAreal Flood AdvisoryTOPAnderson, Coffey, Franklin110 min
Sep 15, 1:30 PM CDTFlash Flood WarningTOPPottawatomie2 hr
Sep 15, 2:14 PM CDTAreal Flood AdvisoryTOPJackson2 hr
Sep 15, 2:59 PM CDTAreal Flood WarningTOPAnderson, Franklin3 hr
Sep 15, 4:01 PM CDTRiver Flood WarningTOPAnderson, Franklin38 hr
Sep 15, 5:29 PM CDTAreal Flood AdvisoryTOPDickinson91 min
Sep 15, 5:31 PM CDTSpecial Weather StatementTOPWabaunsee29 min
Sep 15, 5:54 PM CDTFlash Flood WarningTOPDouglas3 hr
Sep 15, 6:28 PM CDTSpecial Weather StatementTOPLyon32 min
Sep 15, 6:59 PM CDTSpecial Weather StatementTOPOsage31 min

Nearby

Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.